Alert archive / Indiana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 516, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Sep 7, 2012, 10:13 PM EDT for Dubois County, Orange County, Indiana. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 7, 2012, 10:13 PM EDT (02:13 UTC)
- Expired
- Sep 7, 2012, 10:45 PM EDT
- In force
- 32 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 60.0 mph
Counties Dubois County, IN, Orange County, IN
The radar
The Evansville,IN radar (KVWX), 78 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 7, 10:23 PM EDT | TSTM WND GST 55 | Jasper, IN | MEASURED WIND GUST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 7, 9:10 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 2.2 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 723 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- -113 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
958
WUUS53 KLMK 080213
SVRLMK
INC037-117-080245-
/O.NEW.KLMK.SV.W.0516.120908T0213Z-120908T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1013 PM EDT FRI SEP 7 2012
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DUBOIS COUNTY IN SOUTH CENTRAL INDIANA...
WESTERN ORANGE COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 1045 PM EDT
* AT 1010 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES WEST OF PORTERSVILLE TO 11 MILES WEST OF MILLERSPORT
MOVING EAST AT 55 MPH.
* SEVERE THUNDERSTORMS WILL ALSO IMPACT...
JASPER...
IRELAND AND HAYSVILLE...
THALES AND HOLLAND...
HUNTINGBURG AIRPORT AND JOHNSBURG...
HILLHAM AND NORTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3851 8707 3851 8698 3849 8695 3851 8694
3850 8688 3853 8684 3853 8669 3864 8668
3861 8647 3821 8690 3821 8708
TIME...MOT...LOC 0213Z 266DEG 47KT 3850 8703 3834 8721
WIND...HAIL 60MPH <.50IN
$$
TWF1 follow-up statement
517
WWUS53 KLMK 080242
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1042 PM EDT FRI SEP 7 2012
INC037-117-080245-
/O.CON.KLMK.SV.W.0516.000000T0000Z-120908T0245Z/
ORANGE IN-DUBOIS IN-
1042 PM EDT FRI SEP 7 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT
FOR DUBOIS AND WESTERN ORANGE COUNTIES...
AT APPROXIMATELY 1030 PM EDT...A WEATHER STATION IN DUBOIS MEASURED
55 MPH. THIS STORM WAS LOCATED NEAR MALTERSVILLE...MOVING SOUTHEAST
AT 45 MPH.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
JASPER...
SAINT ANTHONY AND SAINT MARKS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3821 8700 3851 8698 3849 8695 3851 8694
3850 8688 3853 8684 3853 8669 3864 8668
3861 8647 3821 8690
TIME...MOT...LOC 0240Z 295DEG 29KT 3835 8684
WIND...HAIL 60MPH <.50IN
$$
JDGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 7:27 PM EDT, 2 hours 46 minutes earlier.
Area forecast discussion, Sep 7, 7:27 PM EDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 727 PM EDT FRI SEP 07 2012 ...Updated Aviation Discussion... .Short Term (Tonight through Saturday)... Issued at 325 PM EDT Fri Sep 7 2012 ...Strong Line of Storms Still Expected this Evening/Overnight... Things remain pretty quiet across the CWA at this hour, although expect scattered thunderstorm development across southern Illinois and west central Kentucky over the next few hours. This will occur with moisture convergence ahead of weak surface low over central Missouri and ahead of a weak shortwave across SW MO. Best timing for this early convection should be between 5 and 7 PM, west of I-65. Expect these storms to be somewhat disorganized due to the lack of deep layer shear at this point. However, strong instability will couple with steep lapse rates and dry mid levels to create a potential localized damaging wind and large hail (low wet bulb zero heights) threat. Chances for scattered storms will persist through mid evening hours as large scale height falls overspread the Ohio Valley in advance of the digging trough over the upper Midwest and weak shortwave from SW MO moves into the area. Main event looks to get going in our northwest CWA between 10 PM and Midnight EDT as a solid line of storms develops ahead of a cold front. This line of storms will then progress eastward to an SDF/BWG line around Midnight to 2 AM EDT, and on to the Bluegrass through the pre-dawn hours. Main threats will be heavy rainfall along with pockets of damaging winds. Perhaps a very small tornado threat will still exist over southwest Indiana at the initial onset of the event, however think the slower timing is going to inhibit low level instability as we lose daytime heating. The potential for a few bowing segments within the line will exist as deep layer shear increases with the onset of a 30-40 knot low level jet beneath the right entrance region of a 80-100 knot upper level jet. A couple of caveats to the timing and expected threats. Am a bit concerned that we have trended the event too slow. Will need to watch initial development of the line over NW Indiana/central Illinois/MO Bootheel and how well the cold pool gets going. This could ultimately cause the line to speed up faster than models are showing. Other concern is that stronger winds will be able to make it to the surface despite some degree of a low level inversion after sunset. Will continue to monitor environment closely leading up to the event. Otherwise, have nearly a 100 percent chance of rain across the entire CWA tonight, with most locations likely to get three quarters of an inch to an inch and a half of rainfall. Frontal boundary moves through from west to east around dawn to the late morning across the CWA. Expect a steady northwest wind on Saturday with highs only in the mid 70s. Skies will gradually scatter out from west to east through the day. .Long Term (Saturday Night - Friday)... Issued at 300 PM EDT Fri Sep 7 2012 A dry 7 day forecast looks on track for this coming week as an upper level trough hangs over the area Sunday and then upper level ridging pushes into the region starting Monday. The upper ridge looks to slowly progress eastward from the Plains Monday to the Midwest by mid week to the Carolinas/Virginias by late week. This pattern will provide for partly to mostly sunny skies every day next week and pleasant fall-like temperatures. High temperatures should range from the mid 70s to around 80 Sun/Mon with a slightly cooler airmass in place. As the ridge peaks over the area by mid week, high temps should max out in the low to mid 80s Tues-Thurs. As the ridge flattens and pushes off to the eastern seaboard toward the end of the week, high temps should be limited to the lower 80s. Low temperatures will generally be in the 50s and lower 60s with the coolest lows during the beginning of the week and then gradually increasing each night toward the middle and end part of the week. && .Aviation (00Z TAF issuance)... Issued at 725 PM EDT Fri Sep 7 2012 Convective clouds have been hard to come by this afternoon, especially in SDF which remains in a local minimum for instability. Only scattered Cu in BWG and LEX, which is largely fading with the loss of heating. Main challenge will be the timing and actual impact of the line of strong/severe storms that is expected to move across Kentucky late this evening and overnight. Have removed any isolated/scattered activity ahead of the main line as it has failed to materialize. Will introduce VCTS from NW to SE between 02Z and 05Z, and with only moderate confidence regarding the evolution of the squall line, will cover a few hours with a TEMPO for IFR visibilities. Actually do expect off-and-on IFR for at least a part of this time period, and while LIFR is quite possible in the worst part of the storms, it will be too brief to include in the TAF. Once the main squall line moves through well after midnight, look for several hours of MVFR showers in the trailing stratiform precip which could carry through until around daybreak Sat. Behind the front we should see somewhat frisky NNW winds wish gusts pushing 20 kt, but could be stronger if the clouds break earlier. Otherwise VFR conditions through the day. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Short Term.......BJS Long Term........AMS Aviation.........RAS
Hazardous weather outlook, Sep 7, 3:43 PM EDT, 6 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 343 PM EDT FRI SEP 7 2012 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-082245- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 343 PM EDT FRI SEP 7 2012 /243 PM CDT FRI SEP 7 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS MAY DEVELOP LATE THIS AFTERNOON OR EARLY EVENING...ESPECIALLY WEST OF INTERSTATE 65. A FEW OF THESE STORMS MAY BECOME SEVERE WITH DAMAGING WINDS...LARGE HAIL AND BRIEF HEAVY RAINFALL. THIS EVENING A POWERFUL SQUALL LINE IS EXPECTED TO PUSH ACROSS THE ENTIRE REGION. THE LINE IS CURRENTLY FORECAST TO REACH DUBOIS COUNTY AROUND 10 PM TO 12 AM EDT...LOUISVILLE AND BOWLING GREEN AROUND MIDNIGHT TO 2 AM EDT...AND THE BLUE GRASS THROUGH THE PRE- DAWN HOURS. DAMAGING WINDS WILL BE THE MAIN THREAT WITH THESE STORMS. ISOLATED TORNADOES WILL BE POSSIBLE AS WELL...ESPECIALLY IN SOUTHERN INDIANA. LOCALLY TORRENTIAL RAINS CAN ALSO BE EXPECTED WITH OVER AN INCH OF RAIN POSSIBLE IN JUST A FEW HOURS. TAKE A FEW MOMENTS TODAY TO REVIEW YOUR SEVERE WEATHER SAFETY PLAN. DO YOU HAVE FRESH BATTERIES IN YOUR NOAA WEATHER RADIO? .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT STRONG WINDS...WIND DAMAGE...AND HAIL OF ANY SIZE BY CALLING THE SPOTTER LINE OR SENDING A REPORT THROUGH E-SPOTTER...FACEBOOK...OR TWITTER. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/LOUISVILLE (ALL LOWER CASE). BJS/AMS
In the hours before
Special weather statement, Sep 7, 8:30 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
830 PM EDT FRI SEP 7 2012
INZ076-077-083-080200-
DUBOIS IN-ORANGE IN-WASHINGTON IN-
830 PM EDT FRI SEP 7 2012
...LINE OF SEVERE STORMS APPROACHING DUBOIS...ORANGE AND WASHINGTON
COUNTIES...
AT 822 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
SEVERE THUNDERSTORMS OVER WEST-CENTRAL INDIANA AND EAST-CENTRAL
ILLINOIS...MOVING SOUTHEAST AT 35 MPH.
IF THIS LINE OF STORMS HOLDS TOGETHER...IT WILL AFFECT NORTHERN
SECTIONS OF DUBOIS...ORANGE AND WASHINGTON COUNTIES BY 10 PM.
CONTINUOUS CLOUD TO GROUND LIGHTNING...AND DAMAGING WINDS IN EXCESS
OF 60 MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
PAOLI...
SALEM...
JASPER...
SCARLET AND BONDS...
HINDOSTAN AND PORTERSVILLE...
ORANGEVILLE AND HAYSVILLE...
WEST BADEN SPRINGS AND THALES...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG WINDS WITH THESE STORMS CAN TOPPLE WEAKLY ROOTED TREES...AND
DOWN POWER LINES. TAKE PRECAUTIONS NOW TO SECURE TRASH CANS...LAWN
FURNITURE AND OTHER LOOSE OUTDOOR OBJECTS.
&&
LAT...LON 3850 8708 3849 8695 3853 8684 3853 8669
3869 8668 3869 8632 3876 8629 3879 8620
3875 8589 3857 8587 3850 8591 3849 8600
3842 8600 3839 8631 3840 8668 3825 8668
3825 8679 3820 8680 3820 8699 3825 8708
TIME...MOT...LOC 0028Z 305DEG 30KT 3954 8693 3904 8724
3879 8791
RASSpecial weather statement, Sep 7, 9:56 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
856 PM CDT FRI SEP 7 2012
INZ089-KYZ023-026-061-080250-
BUTLER KY-HANCOCK KY-OHIO KY-PERRY IN-
856 PM CDT FRI SEP 7 2012
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
DAMAGING WINDS HEADING TO TELL CITY TO HAWESVILLE...HARTFORD...
AT 855 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF STRONG TO SEVERE THUNDERSTORMS OVER THE EVANSVILLE AREA
AND MOVING EAST AT 45 MPH.
IF THIS LINE OF STORMS HOLDS TOGETHER...IT WILL AFFECT HANCOCK AND
OHIO COUNTIES IN ABOUT AN HOUR. CONTINUOUS CLOUD TO GROUND
LIGHTNING...AND DAMAGING WINDS IN EXCESS OF 60 MPH...ARE EXPECTED
WITH THESE STORMS.
* THIS STORM WILL ALSO IMPACT...
MAINLY RURAL AREAS OF HANCOCK...NORTHERN BUTLER...OHIO AND PERRY
COUNTIES.
THIS STORM WILL AFFECT INTERSTATE 64 IN INDIANA BETWEEN MILE MARKERS
74 AND 79.
THIS STORM WILL AFFECT THE WESTERN KENTUCKY (FORD) PARKWAY BETWEEN
MILE MARKERS 75 AND 77.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
STRONG WINDS WITH THIS STORM CAN TOPPLE WEAKLY ROOTED TREES...AND
DOWN POWER LINES. TAKE PRECAUTIONS NOW TO SECURE TRASH CANS...LAWN
FURNITURE AND OTHER LOOSE OUTDOOR OBJECTS. MOTORISTS IN HIGH PROFILE
VEHICLES SHOULD USE CAUTION.
&&
LAT...LON 3738 8710 3749 8713 3764 8695 3767 8683
3771 8687 3780 8683 3784 8692 3790 8692
3790 8699 3801 8678 3823 8679 3825 8663
3820 8646 3779 8668 3770 8664 3755 8667
3736 8663 3723 8694 3736 8703 3733 8714
TIME...MOT...LOC 0148Z 225DEG 20KT 3802 8734
JDGSpecial weather statement, Sep 7, 10:09 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1009 PM EDT FRI SEP 7 2012
INZ076-083-084-080305-
CRAWFORD IN-DUBOIS IN-ORANGE IN-
1009 PM EDT FRI SEP 7 2012
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...MODERATE RAIN...AND
40 TO 45 MPH WINDS...
AT 1005 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF STRONG TO SEVERE THUNDERSTORM 8 MILES SOUTHWEST OF
PAOLI...AND MOVING EAST AT 45 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...MODERATE RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 40 MPH...ARE EXPECTED WITH
THIS LINE OF INTENSE STORMS.
* THIS STORM WILL ALSO IMPACT...
PAOLI...
JASPER...
ENGLISH...
PINE VALLEY AND BACON...
VALEENE AND WOODLAWN GROVE...
TROTTER CROSSING AND CHAMBERSBURG...
REGO AND MILLERSBURG...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS
RADIO...WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR
LATER UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3851 8707 3851 8698 3849 8695 3851 8694
3850 8688 3853 8684 3853 8669 3865 8668
3859 8631 3830 8631 3829 8629 3826 8668
3825 8668 3825 8679 3823 8681 3821 8708
TIME...MOT...LOC 0206Z 261DEG 28KT 3846 8655
JDGThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 8:30 PM EDT | Special Weather Statement | LMK | Dubois, Orange, Washington | 90 min |
| Sep 7, 9:50 PM EDT | Severe Thunderstorm Warning | LMK | Orange, Washington | 45 min |
| Sep 7, 9:56 PM EDT | Special Weather Statement | LMK | Perry | 54 min |
| Sep 7, 10:09 PM EDT | Special Weather Statement | LMK | Crawford, Dubois, Orange | 56 min |
| Sep 7, 10:36 PM EDT | Severe Thunderstorm Warning | LMK | Perry | 29 min |
| Sep 7, 10:40 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Crawford, Dubois, Harrison, Orange, Perry and 2 more | 40 min |
| Sep 7, 10:52 PM EDT | Severe Thunderstorm Warning | LMK | Perry | 43 min |
| Sep 7, 10:54 PM EDT | Special Weather Statement | LMK | Harrison | 31 min |
| Sep 7, 11:00 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Harrison, Perry | 40 min |
| Sep 7, 11:06 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Floyd, Harrison, Washington | 29 min |
| Sep 7, 11:10 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson, Scott | 40 min |
| Sep 7, 11:23 PM EDT | Special Weather Statement | LMK | Crawford | 32 min |
| Sep 7, 11:24 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Floyd, Harrison | 46 min |
| Sep 7, 11:26 PM EDT | Severe Thunderstorm Warning | LMK | Harrison | 29 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.